# SDR EYK2002F00001

- Difficulty date: March 7, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N84BA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258313
- Engine: Garrtt TFE7315BR
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Transfer Tube
- Part number: 30725911
- Condition: Cracked
- Location: Rt Engine
- Part time: 2,110 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH PBI, THE RIGHT ENGINE OIL PRESSURE STARTED TO DROP, OIL TEMPERATURE WAS NORMAL.  ENGINE WAS SHUTDOWN BY CREW WHEN OIL PRESSURE DROPPED TO 20 PSI.  TOUCH DOWN AND ROLLOUT WAS UNEVENTFUL. MADE INVESTIGATION.  FOUND OIL TRANSFER TUBE CRACKED AT FLARE.  REMOVED AND REPLACED TUB (PN 3072591-1), OIL SERVICED AND LEAK CHECKED.  CRACKED TUBE SHOWED NO SIGNS OF IMPROPER INSTALLATION.
